# SDR SWAA2025050620700

- Difficulty date: April 1, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STRUCTURES CORRODED AT BS986; RBL45; WL208<[01] REPAIRED CABIN FLOOR BEAM BS-986; RBL-45; WL-208 IAW SRM 53-70-51-2R-6 REPAIR 6;[02] VERIFIED CORRECTIVE ACTION #1
